# SDR SWAA2024012343279

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 45,430 hours, 24,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY AND GALLEY EMERGENCY LIGHTS INOP.<[01] R/R CHARGER ASSEMBLY AND BATTERY PACK PER AMM 33-51-06.;[02] LOCATION M1674.
